# SDR GXPA99008

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175GA
- Make and model: Amd FALCON
- Aircraft serial: 45
- System (JASC): 3210 · Main Landing Gear
- Part: Mlg
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED (ADS) ADDISON, TEXAS, EN ROUTE TO (ADU) RALEIGH DURHAM, NC.  LANDING GEAR WOULD NOT EXTEND.  USED EMERGENCY EXTENSION AND LANDED WITHOUT INCIDENT AT RDV.  FERRIED AIRCRAFT GEAR DOWN TO (SDF) LOUISVILLE, KY FOR REPAIRS.  (X)
